MathSciNet Relay Station
MathSciNet bibliographic data
MR2904078 40A35 (46A40)
Albayrak, Hüseyin; Pehlivan, Serpil Statistical convergence and statistical continuity on locally solid Riesz spaces. Topology Appl. 159 (2012), no. 7, 1887–1893.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement